I am about to start taking roaccutane but i have been suffering from depression and anxiety badly for the last 6months. If i was to take anti-depressants at the same time would this be strong enough not to put me at risk. I am concerned and really want to go on this drug to stop my bad skin i am 22 and hate that i still have this at my age but at the same time am concerned that Roaccutane will make my anxiety worse!!
Does anyone recommend anything or have been in a similar situation?
It is true that roccutane may be linked to depression; however, it may not be pronounced in all cases. Without knowing the clinical details it would be difficult for me to judge how safe would it be for you to go ahead with the medication. I would suggest discussing this in detail with your treating psychiatrist and dermatologist/ primary care physician.
Hope this is helpful.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.